Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W.

Managing Editor: Wilson, John S. / Khukhro, Evgenii I. / Kramer, Linus

IMPACT FACTOR 2018: 0.470
5-year IMPACT FACTOR: 0.520

CiteScore 2018: 0.53

SCImago Journal Rank (SJR) 2018: 0.566
Source Normalized Impact per Paper (SNIP) 2018: 1.047

Mathematical Citation Quotient (MCQ) 2018: 0.48

See all formats and pricing
More options …
Volume 5, Issue 1


Some new non-abelian 2-groups with abelian automorphism groups

Ali-Reza Jamali
Published Online: 2006-01-23 | DOI: https://doi.org/10.1515/jgth.2001.039

About the article

Published Online: 2006-01-23

Published in Print: 2001-11-28

Citation Information: Journal of Group Theory, Volume 5, Issue 1, Pages 53–57, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/jgth.2001.039.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Vivek K. Jain and Manoj K. Yadav
Israel Journal of Mathematics, 2012, Volume 189, Number 1, Page 225
M. Hashemi
Ukrainian Mathematical Journal, 2009, Volume 61, Number 12, Page 1995
Ayan Mahalanobis
Israel Journal of Mathematics, 2008, Volume 165, Number 1, Page 161

Comments (0)

Please log in or register to comment.
Log in